Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 16, NWS Cheyenne, WY

October 31, 20138 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Oct 31, 2013, 9:01 PM MDT for 8 counties in Nebraska. It took effect at Nov 1, 2013, 9:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 9:01 PM MDT (03:01 UTC)
In effect from
Nov 1, 2013, 9:00 AM MDT
Expired
Nov 1, 2013, 4:50 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2433 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WWUS75 KCYS 010301
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MDT THU OCT 31 2013

...STRONG WINDS WILL CONTINUE OVER MUCH OF THE REGION THROUGH
FRIDAY...

.STRONG WINDS IN THE UPPER ATMOSPHERE AND A LARGE DIFFERENCE IN
SURFACE PRESSURE ACROSS THE REGION WILL CONTINUE OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY. THE
RESULT WILL BE WEST TO NORTHWEST SURFACE WINDS GUSTING AS HIGH AS
45 MPH IN SOUTHEAST WYOMING TONIGHT AND FRIDAY AND THE WESTERN
NEBRASKA PANHANDLE ON FRIDAY. THOSE WINDS IN AREAS ALONG AND WEST
OF THE LARAMIE RANGE HAVE ACTUALLY DIMINISHED SOME FROM THE
DAYTIME HOURS. 

WYZ110-116-117-010415-
/O.CAN.KCYS.HW.W.0026.000000T0000Z-131101T0600Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
901 PM MDT THU OCT 31 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED SOME SINCE THE LATE AFTERNOON HOURS. WIND
SPEEDS NOW FOR THE REST OF TONIGHT AND FRIDAY WILL BE SUSTAINED
BETWEEN 25 AND 35 MPH WITH GUSTS AS HIGH AS 45 MPH. WITH THE 
SOMEWHAT LIGHTER WINDS...THE HIGH WIND WARNING THAT WAS IN EFFECT
UNTIL MIDNIGHT HAS BEEN CANCELLED.  

$$

NEZ002-003-019>021-054-055-095-096-011200-
/O.NEW.KCYS.WI.Y.0016.131101T1500Z-131101T2300Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
901 PM MDT THU OCT 31 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MDT FRIDAY. 

* TIMING...FROM 9 AM TO 5 PM FRIDAY. 

* WINDS...SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH.  

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE
  IMPACTED...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS.
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING THESE
  STRONG AND GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
2 follow-up statements
783 
WWUS75 KCYS 011028
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
428 AM MDT FRI NOV 1 2013

...GUSTY WINDS OVER THE NEBRASKA PANHANDLE TODAY...

.STRONG WINDS IN THE UPPER ATMOSPHERE AND A LARGE DIFFERENCE IN
SURFACE PRESSURE WILL BE IN PLACE OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE TODAY. THIS WILL RESULT IN NORTHWEST
SURFACE WINDS GUSTING 40 TO 50 MPH OVER THE NEBRASKA PANHANDLE.
WINDS WILL QUICKLY DROP OFF QUICKLY LATE THIS AFTERNOON AND EARLY
EVENING AS HIGH PRESSURE SHIFTS INTO THE AREA.


NEZ002-003-019>021-054-055-095-096-012300-
/O.CON.KCYS.WI.Y.0016.131101T1500Z-131101T2300Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
428 AM MDT FRI NOV 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
MDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
MDT THIS AFTERNOON. 

* TIMING...WINDS WILL RAPIDLY INCREASE AFTER SUNRISE WITH GUSTY
  WINDS CONTINUING THROUGH MUCH OF THE AFTERNOON. WINDS WILL
  RAPIDLY DROP OFF TOWARDS SUNSET. 

* WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE
  IMPACTED. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN
  ENCOUNTERING STRONG AND GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LIEBL
330 
WWUS75 KCYS 012250
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT FRI NOV 1 2013

...STRONG NORTHWEST WINDS HAVE DIMI9NISHED OVER THE NEBRASKA
PANHANDLE...

.THE NORTHWEST WINDS OVER THE WESTERN NEBRASKA PANHANDLE HAVE 
SLOWLY DIMINISHED SINCE THE MID AFTERNOON. THOSE WINDS WILL 
CONTINUE TO DIMINISH RAPIDLY AFTER SUNSET. FOR THOSE REASONS THE
WIND ADVISORY THAT WAS IN EFFECT FOR THE PANHANDLE UNTIL 5 PM
HAS BEEN CANCELLED. 

NEZ002-003-019>021-054-055-095-096-020000-
/O.CAN.KCYS.WI.Y.0016.000000T0000Z-131101T2300Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
450 PM MDT FRI NOV 1 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG NORTHWEST WINDS HAVE SLOWLY DIMINISHED OVER THE WESTERN
NEBRASKA PANHANDLE SINCE THE MID AFTERNOON. THOSE WINDS WILL 
CONTINUE TO DIMINISH RAPIDLY AFTER SUNSET. UNTIL 6 PM...SOME 
LOCATIONS MAY HAVE GUSTS TO 35 MPH.  

$$

WEILAND

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Oct 31, 5:46 PM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Oct 31, 5:46 PM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT THU OCT 31 2013

.UPDATE...
ISSUED AT 546 PM MDT THU OCT 31 2013

WINDS HAVE SUBSIDED A BIT OVER MUCH OF THE CWA LATE THIS
AFTERNOON. IN A RECENT UPDATE HAVE ALLOWED THE WIND ADVISORY FOR
THE SOUTHERN PANHANDLE TO EXPIRE.  FOR NOW WILL CONTINUE THE HIGH
WIND WARNING FOR THE SOUTHERN LARAMIE RANGE AND THE ARLINGTON
AREA UNTIL 06Z. REPORTS OF MODERATE SNOW SHOWERS AT 23Z IN THE
KEHY AREA AND SO HAVE BUMNPED UP POPS NEAR THE SNOWY AND SIERRA
MADRE RANGES THROUGH THE EARLY EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 300 PM MDT THU OCT 31 2013

BATCHES OF MAINLY MID LEVEL CLOUDS WILL MOVE SE ACROSS THE CWA
OVERNIGHT AND FRIDAY IN FAST NW FLOW. OROGRAPHIC UPLIFT WILL
SQUEEZE OUT SOME SNOW SHOWERS OVER THE HIGHER MTNS AS WELL BUT
AMOUNTS SHOULD STAY GENERALLY LIGHT. WIND WILL CONTINUE TO BE THE
MAIN WEATHER ACROSS THE CWA TONIGHT AND FRIDAY BEFORE EASING
FRIDAY EVENING AS THE GRADIENT EASES. CURRENT HILITES LOOK TO BE
IN GOOD SHAPE WITH WINDS DIMINISHING DURING THE EVENING. MAY NEED
A WIND ADVY FOR PARTS OF THE PANHANDLE FRIDAY AS MIXING OF FAST
MID LEVEL FLOW WILL OCCUR BUT SOME QUESTION AS TO HOW MUCH AS
CLOUD COVER MAY LIMIT IT SOME. OTHERWISE MILDER AND MAINLY DRY
WEATHER EXPECTED ACROSS THE CWA THROUGH SATURDAY AS AN UPPER RIDGE
MOVES BY...WITH QUITE MILD TEMPERATURES FOR SATURDAY AS THE RIDGE
AXIS PASSES ACROSS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 300 PM MDT THU OCT 31 2013

MODELS IN QUITE CLOSE AGREEMENT SYNOPTICALLY...LEADING TO MODERATE
TO HIGH CONFIDENCE IN THEIR RESPECTIVE SOLUTIONS.

SUNDAY...NEXT WEAKLY NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT
PROPELS ACROSS CENTRAL MONTANA AND WESTERN WYOMING...SENDING THE
NEXT RELATIVELY STRONG COLD FRONT INTO OUR WESTERN COUNTIES IN THE
AFTERNOON. COLD FRONTAL TIMING STILL A BIG QUESTION MARK. LOOKS LIKE
ONE RELATIVELY MILD DAY IN THE WARM SECTOR...THOUGH WITH MAXIMUM
TEMPERATURES TEMPERED BY THE INCREASING MIDDLE AND HIGH CLOUD
OPACITY...OR THICKNESS. WINDY PER PROGGED GRADIENTS WITH A FEW
SHOWERS OVER THE SIERRA MADRES IN THE AFTERNOON...DRY ELSEWHERE.

MONDAY...AS WAS THE CASE LAST WEEKEND...ANOTHER POWERHOUSE COLD
FRONT QUICKLY PASSES SUNDAY NIGHT...USHERING IN MUCH COLDER
TEMPERATURES ON THE HEELS OF STRONG COLD ADVECTION. EXPECT AT LEAST
A SCATTERED COVERAGE OF SNOW SHOWERS...WITH ALMOST ALL AREAS SEEING
SNOW...THOUGH WITH MINIMAL SNOWFALL AMOUNTS DUE TO THE PROGRESSIVE
NATURE OF THE SHORTWAVE TROUGH ALOFT AND LIMITED LOW AND MID LEVEL
MOISTURE AVAILABILITY. WITH OROGRAPHICS AND DYNAMICS...EXPECT
WIDESPREAD SNOW OVER THE NORTHERN LARAMIE...SIERRA MADRE AND SNOWY
RANGES.

TUESDAY...MAIN TROUGH AXIS ALOFT MOVES ACROSS OUR COUNTIES...AND
WITH LIMITED LOW AND MID LEVEL MOISTURE...ONLY EXPECT ISOLATED TO
SCATTERED SNOW SHOWERS WITH TROUGH PASSAGE. CONTINUED COLD WITH 700
MB TEMPERATURES NEAR -12 CELSIUS.

WEDNESDAY...FAST NORTHWEST FLOW ALOFT DEVELOPS IN THE WAKE OF THE
SHORTWAVE TROUGH ALOFT PASSAGE...AND WITH DEEP UNIDIRECTIONAL
NORTHWEST WINDS AND PROGGED SURFACE THROUGH 700 MB
GRADIENTS...EXPECT WINDS TO BE RATHER STRONG...ESPECIALLY IN OUR
WIND PRONE LOCALES SUCH AS ARLINGTON...BORDEAUX...VEDAUWOO AND THE
SUMMIT OF INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. ENOUGH MID
LEVEL MOISTURE TO PRODUCE SNOW SHOWERS OVER THE SIERRA MADRE AND
SNOWY RANGES...DRY ELSEWHERE.

THURSDAY...WARMING TREND ON TAP AS THE FLOW ALOFT TURNS SOUTHWEST
WITH RIDGE AXIS ALOFT MOVING INTO THE WESTERN DAKOTAS AND WESTERN
NEBRASKA. WARMING TREND WILL BE MOST PRONOUNCED WEST OF INTERSTATE
25 IN THE NORMALLY COLDER VALLEYS WHERE COLDER AIR WILL BE SCOURED
OUT...AND POTENTIAL MAXIMUM TEMPERATURES LOOK TO BE TEMPERED BY
DECENT MIDDLE AND HIGH CLOUD OPACITY...THICKNESS. CONTINUED WINDY
PER PROGGED SURFACE THROUGH 700 MB GRADIENTS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 546 PM MDT THU OCT 31 2013

VFR CONDITIONS WILL CONTINUE OVER MOST OF THE CWA THROUGH SUNDAY.
CLOUDS BASED BETWEEN 5 AND 10 THOUSAND FEET AGL WILL SPREAD OVER
THE CWA TONIGHT AND FRIDAY MORNING BEFORE DIMINISHING. SNOW SHOWERS
WILL CONTINUE TONIGHT OVER AND NEAR THE SNOWY AND SIERRA MADRE
RANGES AND THOSE MOUNTAINS WILL BE OBSCURED THROUGH FRIDAY MORNING.

WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 50 KNOTS IN SOME AREAS
ALONG AND WEST OF THE LARAMIE RANGE EARLY TONIGHT. IN OTHER PLACES
THE GUSTY WINDS WILL DECREASE BY MID EVENING WITH GUSTS AS HIGH AS
25 KNOTS MAINLY IN SOUTHEAST WYOMING...EAST OF THE LARAMIE RANGE.
WEST TO NORTHWEST SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS OVER
MUCH OF THE CWA ON FRIDAY. A MODERATE MOUNTAIN WAVE CAN BE EXPECTED
TO THE LEE OF THE MOUNTAINS THROUGH FRIDAY.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT THU OCT 31 2013

MINIMAL FIRE WEATHER CONCERNS. STRONG COLD FRONT
PROPELS ACROSS THE DISTRICT SUNDAY NIGHT...USHERING IN MUCH COLDER
TEMPERATURES FOR MONDAY AND TUESDAY ALONG WITH INCREASING CHANCES
FOR SNOW.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT FOR WYZ110-116-117.

NE...NONE.
&&

UPDATE...WEILAND
SHORT TERM...RE
LONG TERM...RUBIN
AVIATION...WEILAND
FIRE WEATHER...RUBIN
Hazardous weather outlook, Oct 31, 8:45 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MDT THU OCT 31 2013

WYZ110-116-117-011200-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
845 PM MDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WEST TO NORTHWEST WINDS WILL BE STRONG THROUGH EARLY FRIDAY MORNING
IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. WIND GUSTS WILL BE
BETWEEN 35 AND 45 MPH DURING THAT TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO
TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE
UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF
THE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>109-111>115-118-119-011200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
845 PM MDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WEST TO NORTHWEST WINDS WILL GUST AS HIGH AS 40 MPH THROUGH EARLY
FRIDAY MORNING. PERIODS OF SNOW SHOWERS WILL CONTINUE OVER AND NEAR
THE MOUNTAINS TONIGHT WITH A FEW INCHES OF SNOW ACCUMULATION
LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO
TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE
UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF
THE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-011200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
845 PM MDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS WILL ONCE AGAIN DEVELOP ON FRIDAY AFTERNOON.
NORTHWEST WIND GUSTS TO 45 MPH WILL BE POSSIBLE. A WIND ADVISORY IS
IN EFFECT FOR MUCH OF FRIDAY.

MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO
TUESDAY AS A SYSTEM TRACKS OVER THE REGION. AT THIS TIME SNOW
ACCUMULATIONS APPEAR TO BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Oct 31, 3:21 PM MDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
10/31/2013  E59 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

0256 PM     HIGH SUST WINDS  8 S CHUGWATER           41.64N 104.85W
10/31/2013  E40 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Oct 31, 4:52 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HIGH SUST WINDS  VEDAUWOO                41.15N 105.40W
10/31/2013  E42.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

&&

DDEAL
Special weather statement, Oct 31, 6:55 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
655 PM MDT THU OCT 31 2013

WYZ106-010400-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
655 PM MDT THU OCT 31 2013

...WINDS WILL GUST AS HIGH AS 50 MPH THROUGH THE LATE EVENING
BETWEEN CHUGWATER AND WHEATLAND...

STRONG WEST WINDS WILL BE SUSTAINED AROUND 35 MPH IN THE BORDEAUX
AREA...BETWEEN CHUGWATER AND WHEATLAND WITH GUSTS TO 50 MPH.
THOSE STRONG WINDS WILL CONTINUE THROUGH 10 PM BEFORE DIMINISHING.

MOTORISTS WITH LIGHT WEIGHT OR HIGH PROFILE VEHICLES TRAVELING ON
INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND SHOULD BE PREPARED
TO ENCOUNTER THE STRONG WINDS AND SUDDEN GUSTS. AS OF 630 PM...
WYDOT UADVISES NO LIGHT TRALIERS BETWEEN CHEYENNE AND WHEATLAND.

WEILAND
Local storm report, Oct 31, 6:59 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HIGH SUST WINDS  10 SW CHEYENNE          41.04N 104.93W
10/31/2013  E40 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Oct 31, 7:11 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
711 PM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HIGH SUST WINDS  10 WSW CHEYENNE         41.11N 104.97W
10/31/2013  E41 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

&&

DDEAL

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.